Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 106, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 5, 2008, 7:45 PM CDT for Madison County, Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2008, 7:45 PM CDT (00:45 UTC)
- Expired
- Jul 6, 2008, 12:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, AR
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:15 PM CDT | FLASH FLOOD | 4 Se Hindsville, AR | ARKANSAS STATE POLICE AT SPRINGDALE REPORTED WATER A FOOT DEEP ON HIGHWAY 412 AT GLADE CREEK BETWEEN HINDSVILLE AND HARTWELL IN MADISON COUNTY. TRAFFIC IS DOWN TO ONE LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2832 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 060045
FFWTSA
ARC087-060545-
/O.NEW.KTSA.FF.W.0106.080706T0045Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1245 AM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
WEST OF CLIFTY TO 4 MILES SOUTHEAST OF PETTIGREW...MOVING SOUTHEAST
AT 8 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 1245 AM
CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...AURORA...HUNTSVILLE...BOSTON AND FORUM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
3624 9386 3631 9386 3631 9366 3628 9366
3626 9361 3620 9361 3583 9351 3582 9350
$$3 follow-up statements
000
WGUS74 KTSA 060125
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT SAT JUL 5 2008
ARC087-060545-
/O.CON.KTSA.FF.W.0106.000000T0000Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
823 PM CDT SAT JUL 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
MADISON COUNTY...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF CLIFTY TO 3 MILES SOUTHEAST OF SAINT PAUL. THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR INDICATES
THAT 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES
WILL BE POSSIBLE THROUGH 1245 AM CDT.
AT 820 PM...LAW ENFORCEMENT REPORTED WATER UP TO ONE FOOT IN DEPTH
ACROSS HIGHWAY 412 NEAR GLADE CREEK...WHICH IS BETWEEN HINDSVILLE
AND HARTWELL.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CLIFTY...SAINT PAUL...JAPTON...HINDSVILLE AND WESLEY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.
LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
3624 9386 3631 9386 3631 9366 3628 9366
3626 9361 3620 9361 3583 9351 3582 9350
$$000
WGUS74 KTSA 060233
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT SAT JUL 5 2008
ARC087-060545-
/O.CON.KTSA.FF.W.0106.000000T0000Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
931 PM CDT SAT JUL 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
MADISON COUNTY...
AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH CONTINUING OVER FAR NORTHERN MADISON
COUNTY...WITH LIGHT TO MODERATE SHOWERS OVER THE REMAINDER OF
MADISON COUNTY. RADAR INDICATES THAT 4 TO 6 INCHES OF RAIN HAS
FALLEN OVER PORTIONS OF MADISON COUNTY. ANOTHER INCH WILL BE
POSSIBLE THROUGH 1245 AM CDT...ESPECIALLY OVER FAR NORTHERN MADISON
COUNTY.
WHILE THE MAJORITY OF MADISON COUNTY IS NOT RECEIVING HEAVY
RAIN...THE EFFECTS OF THE PREVIOUS RAINS WILL CONTINUE A RISK OF
FLASH FLOODING THROUGH 1245 AM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.
LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
3624 9386 3631 9386 3631 9366 3628 9366
3626 9361 3620 9361 3583 9351 3582 9350
$$000
WGUS74 KTSA 060541
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT SUN JUL 6 2008
ARC087-060548-
/O.EXP.KTSA.FF.W.0106.000000T0000Z-080706T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
1238 AM CDT SUN JUL 6 2008
...THE FLASH FLOOD WARNING FOR MADISON COUNTY EXPIRES AT 1245 AM
CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA WITH ONLY PATCHY
LIGHT RAIN REMAINING IN THE AREA...THEREFORE THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE.
SOME SECONDARY ROADS MAY STILL HAVE SOME WATER OVER THEM WHICH WILL
CONTINUE FOR ANOTHER HOUR OR TWO AS THE RAIN WATER CONTINUES TO
DRAIN.
BE VERY CAREFUL DRIVING AT NIGHT WHEN THE DEPTH OF WATER IS VERY
DIFFICULT TO JUDGE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3577 9351 3578 9390 3610 9394 3623 9388
3624 9386 3631 9386 3631 9366 3628 9366
3626 9361 3620 9361 3583 9351 3582 9350
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 6:26 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 5, 6:26 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 626 PM CDT SAT JUL 5 2008 .DISCUSSION... && .AVIATION... ONGOING CONVECTION IS LIKELY TO REMAIN JUST WEST OF ARKANSAS TAF SITES WHILE COVERAGE AND DURATION WARRANT THUNDER IN VICINITY FOR EARLY EVENING HOURS. PATCHY FOG POSSIBLE TOWARD SUNRISE...OTHERWISE STRENGTHENING HIGH PRESSURE TOMORROW WILL FURTHER LIMIT AFTERNOON CONVECTIVE COVERAGE WITH ONLY A CB MENTION FOR EASTERN TAF SITES. && .PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUL 5 2008/ DISCUSSION... MORNING CONVECTION HAS DRIFTED INTO NRN AR...WITH OTHER SCT SHOWERS NOTED ACROSS ERN KS. SUSTAINED AFTERNOON HEATING AND PRESENCE OF SEWD MOVING MCV CURRENTLY OVER SERN KS SHOULD SUPPORT ADDITIONAL THUNDERSTORMS INTO THE EVENING HOURS ALONG THE INSTABILITY AXIS THAT STRETCHES FROM NE OK INTO WRN AR. WILL TAKE A LAST LOOK AT RADAR TRENDS BEFORE DECIDING ON FIRST PERIOD POPS. WARMER AND DRIER CONDITIONS ARE EXPECTED FOR SUNDAY/MONDAY AS THE UPPER LEVEL RIDGE STRENGTHENS ACROSS THE REGION. MAV NUMBERS CONTINUE TO LOOK TOO WARM ON AFTERNOON HIGHS...AND WILL CONTINUE TO UNDERCUT THEM A FEW DEGREES. LONGER RANGE MODELS CONTINUE TO SUGGEST A WEAKNESS IN THE UPPER RIDGING/MODEST NWLY FLOW DEVELOPING AROUND MID-WEEK. A WEAK FRONT IS EXPECTED TO SAG INTO THE AREA BY WEDNESDAY...LINGER FOR A DAY OR TWO...THEN DISSIPATE OR LIFT N BY THE END OF THE WEEK. THERE REMAINS SOME UNCERTAINTY AS TOO HOW FAR S ANY BOUNDARY WILL MAKE IT (TYPICAL FOR THIS TIME OF YEAR)...BUT CHANCE POPS ARE AT LEAST WARRANTED...WITH BEST CHANCES RUNNING FROM TUESDAY NIGHT INTO WEDNESDAY. UPPER RIDGE WILL BUILD BACK IN LATE IN THE WEEK AND INTO NEXT WEEKEND...WITH MORE SEASONAL TEMPS IN STORE. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 96 77 94 / 20 0 10 10 FSM 70 94 73 94 / 20 10 10 10 MLC 72 95 74 94 / 20 0 10 10 BVO 68 95 71 94 / 20 0 10 10 FYV 67 90 69 90 / 30 0 10 10 BYV 68 91 70 89 / 30 0 10 10 MKO 70 93 72 93 / 20 0 10 10 MIO 68 94 73 93 / 30 0 10 10 F10 73 94 73 93 / 20 0 10 10 HHW 72 95 74 94 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....21 AVIATION...07
Hazardous weather outlook, Jul 5, 7:26 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT JUL 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
719 PM CDT SAT JUL 5 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS IN NORTHWEST ARKANSAS WILL SLOWLY DIMINISH IN
COVERAGE BY MIDNIGHT. HOWEVER...SOME OF THOSE THUNDERSTORMS
MAY PRODUCE DAMAGING WINDS AND EXCESS RAINFALL IN A FEW LOCATIONS
THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
HIGH PRESSURE WILL BRING A FEW DAYS OF QUIET WEATHER BEFORE THE
NEXT UPPER LEVEL SYSTEM MOVES INTO THE REGION DURING THE MIDDLE
OF THE WEEK...BRINGING A CHANCE OF THUNDERSTORMS. A RETURN TO HOT
AND DRY CONDITIONS ARE EXPECTED AGAIN BY THE END OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jul 5, 5:51 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT SAT JUL 5 2008
ARZ019-020-029-052330-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
551 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN AND WESTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF MULBERRY...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL
...PINEY...MULBERRY...CECIL...ALMA AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3563 9403 3543 9393 3538 9418 3554 9426
TIME...MOT...LOC 2251Z 256DEG 8KT 3550 9409Special weather statement, Jul 5, 6:08 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 5 2008
ARZ020-060000-
FRANKLIN AR-
608 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETER PENDER...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...
PETER PENDER...MEG AND CECIL.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3539 9380 3532 9380 3531 9381 3531 9390
3529 9391 3527 9404 3546 9403 3547 9378
3539 9378
TIME...MOT...LOC 2308Z 270DEG 10KT 3537 9392Special weather statement, Jul 5, 6:31 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUL 5 2008
ARZ020-060015-
FRANKLIN AR-
631 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
AT 631 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LONELM TO 6 MILES SOUTHEAST OF MEG...MOVING EAST
AT 17 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...ALIX...TAFT...OZARK...MEG...DENNING...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES
AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...AND
WILL IMPACT PORTIONS OF INTERSTATE 40 THROUGH CENTRAL FRANKLIN
COUNTY.
LAT...LON 3537 9374 3538 9375 3538 9378 3539 9379
3535 9380 3531 9390 3559 9398 3568 9372
3538 9369
TIME...MOT...LOC 2331Z 253DEG 15KT 3558 9393 3534 9381Special weather statement, Jul 5, 6:40 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SAT JUL 5 2008
ARZ011-060030-
MADISON AR-
640 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
MADISON
AT 640 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF HUNTSVILLE TO RED STAR...
MOVING SOUTHEAST AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...GEORGETOWN...RED STAR...WEATHERS...
HUNTSVILLE...AURORA...BOSTON...WITTER AND JAPTON.
DAMAGE WAS REPORTED AROUND 611 PM IN HINDSVILLE WITH THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9353 3598 9391 3616 9380 3597 9348
TIME...MOT...LOC 2340Z 337DEG 8KT 3605 9381 3584 9355Local storm report, Jul 5, 6:41 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG HINDSVILLE 36.14N 93.86W
07/05/2008 MADISON AR LAW ENFORCEMENT
WFO LZK RELAYED REPORT OF TREES BLOWN OVER, PARTIAL ROOF
BLOWN OFF OF RESTAURANT AND HIGHWAY 412 BLOCKED FROM
DEBRIS IN HINDSVILLE.
&&
DMJSpecial weather statement, Jul 5, 7:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SAT JUL 5 2008
ARZ029-OKZ072-076-060115-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
735 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 735 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF COTTONWOOD...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...ROCK
ISLAND...POCOLA...SCULLYVILLE...BRADEN...ARKOMA...MILL CREEK...
HACKETT...BARLING...JENSON...BONANZA...JENNY LIND...RYE HILL AND
CENTRAL CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3532 9424 3512 9445 3530 9462 3542 9454
TIME...MOT...LOC 0035Z 303DEG 9KT 3533 9451The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:02 PM CDT | Areal Flood Advisory | TSA | Madison | 118 min |
| Jul 5, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 64 min |
| Jul 5, 7:35 PM CDT | Special Weather Statement | TSA | Sebastian | 40 min |
| Jul 5, 8:32 PM CDT | Flash Flood Warning | TSA | Benton | 5 hr |
| Jul 5, 8:47 PM CDT | Areal Flood Advisory | TSA | Franklin | 118 min |
| Jul 5, 9:41 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll | 2 hr |
| Jul 5, 9:46 PM CDT | Flash Flood Warning | TSA | Benton, Carroll | 5 hr |
| Jul 6, 1:29 AM CDT | Areal Flood Warning | TSA | Benton, Carroll | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.